# SDR ASAA2015070412312

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 28,062 hours, 8,560 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN WING TANK FUEL QTY INDICATION ON UPPER DU BLANKED DURING DESCENT FOR APPROXIMATELY 5 SECONDS.  NORMAL OPS AFTERWARD.  ACFT GROUNDED.  PERFORMED FIM TASK 28-41-00 FQIS BITE GROUND VERIFICATION SUCCESSFUL.  OPS CHECK NORMAL, NO HISTORY 30 DAYS.
